# SDR UPS99829147

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, DURING EMERG LIGHTS TEST NO LIGHTS CAME ON.  REMOVED AND REPLACED BATT PACK, OPS CK GOOD (P/N 5708458-503) (S/N FLT004) ON, (S/N D95) OFF.
